# SDR DXTA2023081593100

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N246QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6170
- Aircraft time: 1,852 hours, 951 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN  RED CAS: AFTER TAKEOFF. WHEN GEAR WAS SELECTED UP. THE MAIN GEAR CAME UP NORMALLY. ABOUT 5-10 SECONDS LATER. THE RED NOSE DOOR OPEN CAS MESSAGE DISPLAYED. FOLLOWED BY THE GEAR DISAGREE RED CAS MESSAGE. AFTER WE FOUND THE APPROPRIATE CHECKLIST ABOUT 2-3 MINUTES LATER. THE GEAR CAME UP FULLY AND ALL LIGHTS EXTINGUISHED. LANDING EXTENSION WAS NORMAL. 3 GREEN LIGHTS. //SIGNOFF// DOWNLOADED A CMC FLLE AND INTERROGATED THE MEMORY OF THE PSEU AND FOUND THE LAST 4 FLIGHT LEGS'S FAULT CODES. SENT BOTH TO BOMBARDIER FOR THEIR REVIEW. LIFTED THE ENTIRE AIRCRAFT WITH JACKS AND PERFORMED A FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM WLTH NO FAULTS NOTED IAW CL-650 AMM CH 07-10-0I AND 32-30-00. WE EXTENDED AND RETRACTED THE LANDING GEAR THROUGH 8 FULL CYCLES, ALTERNATING ON SYSTEM 3A AND 3B WITH NO FAULTS NOTED. VISUALLY INSPECTED NLG BAY AND FOUND NO LEAKS. VISUALLY INSPECTED UPLOCKS WITH NO FAULTS NOTED. COMPLIED WITH OPERATIONAL TEST OF THE NLG DOOR SWITCHES/PROXIMITY SENSORS IAW CL-650 AMM TASK 32-60-00-710-80 I AND PSEU FUNCTIONAL TEST (BITE TEST) IAW CL-650 AMM TASK 32-61-0I-740-& 01 WITH NO FAULTS NOTED. DURING THE NLG DOOR SWITCHES/PROXIMITY SENSOR CLEARANCE CHECKS, FOUND THE RH NLG FORWARD DOOR POSJTJON PROXIMITY SENSOR ON THE HIGH END OF THE ALLOWABLE CLEARANCE TO 0050 INCHES. BOMBARDIER SUGGESTED THAT WE ADJUST THE SENSOR TO THE LOWER END OF THE ALLOW ABLE CLEARANCE. ADJUSTMENT OF THE RH NLG FORWARD DOOR POSITION PROXIMITY SENSOR REQUIRED ADJUSTED THE RH NLG FORWARD DOOR POSITION PROXIMITY SENSOR TO HAVE A CLEARANCE OF 0.040 INCHES IAW CL-650 AMM CH 32-61-32 & . OPERATJONAL TEST REQUIRED PERFORMED OPERATIONAL TEST 0F THE PROXIMITY SENSOR SYSTEM IAW CL-650AMM TASK J2-61-00-710-801 PERFORMED A FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION AND RETRACTJON SYSTEM IA W CL-650 AMM CH 32-30-00 OPERATIONAL TEST GOOD
